Journal of Symbolic Logic

Index of Reviews

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 50, Issue 4 (1985), 1142-1150.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741992

JSTOR
links.jstor.org

Citation

Index of Reviews. J. Symbolic Logic 50 (1985), no. 4, 1142--1150. https://projecteuclid.org/euclid.jsl/1183741992


Export citation